Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A unified approach to generalized inverses of linear operators: I. Algebraic, topological and projectional properties


Authors: M. Z. Nashed and G. F. Votruba
Journal: Bull. Amer. Math. Soc. 80 (1974), 825-830
MSC (1970): Primary 47A99, 47A50; Secondary 15A05, 41A65
DOI: https://doi.org/10.1090/S0002-9904-1974-13527-5
Part II: Bull. Amer. Math. Soc., Volume 80, Number 5 (1974), 831--835
MathSciNet review: 0365190
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Arghiriade, Sur l'inverse généralisée d'un opérateur linéaire, dans les espaces de Hilbert, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 45 (1968), 471-477. MR 40 #706. MR 247440
  • 2. E. Deutsch, Semi-inverses, reflexive semi-inverses, and pseudoinverses of an arbitrary linear transformation, Linear Algebra and Appl. 4 (1971), 313-322. MR 44 #5325. MR 288127
  • 3. I. Erdelyi, A generalized inverse for arbitrary operators between Hilbert spaces, Proc. Cambridge Philos. Soc. 71 (1972), 43-50. MR 287336
  • 4. I. Erdelyi and A. Ben-Israel, Extremal solutions of linear equations and generalized inversion between Hilbert spaces, J. Math. Anal. Appl. 39 (1972), 298-313. MR 46 #9778. MR 310680
  • 5. M. R. Hestenes, Relative self-adjoint operators in Hilbert spaces, Pacific J. Math. 11 (1961), 1315-1357. MR 25 #456. MR 136996
  • 6. J. J. Koliha, Power convergence and pseudoinverses of operators between Banach spaces, J. Math. Anal. Appl. (to appear); also Bull. Amer. Math. Soc. 80 (1974), 325-328. MR 336378
  • 7. M. Z. Nashed, Generalized inverses, normal solvability, and iteration for singular operator equations, Nonlinear Functional Anal. and Appl. (Proc Advanced Sem., Math. Res. Center, Univ. of Wisconsin, Madison, Wis., 1970), Academic Press, New York, 1971, pp. 311-359. MR 43 #1003. MR 275246
  • 8. M. Z. Nashed and G. F. Votruba, A unifying theory for generalized inverses of linear operators, Proc. Conf. Generalized Inverses and Application, M. Z. Nashed (editor), Academic Press, New York (to appear). MR 493448
  • 9. A. Sobczyk, Projections in Minkowski and Banac spaces, Duke Math. J. 8 (1941), 78-106. MR 2, 220. MR 3443

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A99, 47A50, 15A05, 41A65

Retrieve articles in all journals with MSC (1970): 47A99, 47A50, 15A05, 41A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13527-5

American Mathematical Society